# SDR YTRR110065

- Difficulty date: June 9, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N2187L
- Make and model: Bell 206B-3
- Aircraft serial: 3497
- Aircraft time: 13,653 hours, 9,980 cycles
- Engine: Allsn 250C20B
- Engine time: 13,101 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464431N
- Part serial: 199055
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE SURGES DURING ACCELLERATION. REPLACED FUEL CONTROL
